American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Miller. Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus . Trans. Amer. Math. Soc. 342 (1994) 215-240. MR 1179398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ki Hyoung Ko. Seifert matrices and boundary link cobordisms . Trans. Amer. Math. Soc. 299 (1987) 657-681. MR 869227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Smolinsky. Doubly sliced knots which are not the double of a disk . Trans. Amer. Math. Soc. 298 (1986) 723-732. MR 860389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Ruberman. Doubly slice knots and the Casson-Gordon invariants . Trans. Amer. Math. Soc. 279 (1983) 569-588. MR 709569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia